# SDR SWAA2023042521225

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,994 hours, 9,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 'Z' ANGLE STA 992; RBL 37; WL 208 UPPER SURFACE.<[01] UPDATED MEASUREMENTS. UPON FURTHER INVESTIGATION; THERE'S NO ALLOWABLE DAMAGE AND PART WILL BE REPLACE IAW SRM 51-10-02 STEP 9. REMOVED Z ANGLE AT STA 992; RBL37; AND WL208 IAW SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW Z ANGLE FOR BS 992 RBL 37 WL 208 IAW SRM 51-40-05-0G-0 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 3 AND OK TO INSTALL GIVEN;[05] INSTALLED NEW Z ANGLE AT BS 992 RBL 37 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5700 APPLIED FILLET SEAL IAW AMM 51-31-00-390-804;[06] VERIFIED CORRECTIVE ACTION 5
